# SDR HNAA2021033000114

- Difficulty date: March 23, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DIGITAL IS CORRODED AROUND SCREW HOLE ON LH BEAM AT FR 17.(PREVIOUS BLEND)....PERFORMED CUT-OUT AND FABRICATED REPAIR DOUBLER/FILLER AND INSTALLED ON AFT DIGITAL ON LH BEAM AT FR 17.(PREVIOUS BLEND) IAW ETD-2021-145-006649 AND EO1-05-21-0052 SEE TURNOVER FOR DETAILS
